JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.8, no.5, pp.507-517, 2015 (SCI-Expanded)
Article / Article
JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Süleyman Demirel University Affiliated:
In this paper, a harvested logistic equation with delay and piecewise constant argument of generalized type is addressed. Both discrete and piecewise constant delays are incorporated into the logistic equation for investigation. Existence, boundedness of positive solutions and permanence are studied for the proposed logistic model. (C) 2015 All rights reserved.